Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 42, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 10, 2015, 10:56 PM EDT for Defiance County, Henry County, Ohio. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2015, 10:56 PM EDT (02:56 UTC)
- Expired
- Jun 10, 2015, 11:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Defiance County, OH, Henry County, OH
The radar
The Northern Indiana radar (KIWX), 114 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 11:07 PM EDT | TSTM WND DMG | Defiance, OH | MULTIPLE REPORTS OF TREES DOWN AND POWER OUTAGES IN DEFIANCE. WINDS ESTIMATED BETWEEN 60 AND 65 MPH. PEA TO DIME SIZED HAIL WAS ALSO REPORTED. |
| Jun 10, 11:15 PM EDT | TSTM WND DMG | Florida, OH | A TREE FELL ON A HOUSE AND POWERLINES ON MARKET STREET IN FLORIDA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 2.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2216 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
417
WUUS53 KIWX 110256
SVRIWX
OHC039-069-110330-
/O.NEW.KIWX.SV.W.0042.150611T0256Z-150611T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1056 PM EDT WED JUN 10 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL HENRY COUNTY IN NORTHWESTERN OHIO...
SOUTHEASTERN DEFIANCE COUNTY IN NORTHWESTERN OHIO...
* UNTIL 1130 PM EDT
* AT 1055 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEFIANCE...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DEFIANCE...HOLGATE...INDEPENDENCE...SHERWOOD...FLORIDA...NEW
BAVARIA...THE BEND...BRUNERSBURG...AYERSVILLE...JEWELL...STANDLEY
AND PLEASANT BEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4117 8416 4117 8434 4121 8434 4121 8446
4125 8446 4125 8458 4137 8450 4131 8409
TIME...MOT...LOC 0255Z 286DEG 30KT 4128 8443
HAIL...1.00IN
WIND...60MPH
$$
BENTLEY1 follow-up statement
592
WWUS53 KIWX 110311
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1111 PM EDT WED JUN 10 2015
OHC039-069-110330-
/O.CON.KIWX.SV.W.0042.000000T0000Z-150611T0330Z/
HENRY OH-DEFIANCE OH-
1111 PM EDT WED JUN 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR SOUTH CENTRAL HENRY AND SOUTHEASTERN DEFIANCE COUNTIES...
AT 1111 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEFIANCE...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DEFIANCE...HOLGATE...INDEPENDENCE...FLORIDA...NEW BAVARIA...
AYERSVILLE...JEWELL...STANDLEY AND PLEASANT BEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4117 8416 4117 8434 4121 8434 4121 8441
4123 8442 4126 8442 4135 8433 4131 8409
TIME...MOT...LOC 0311Z 286DEG 30KT 4124 8426
HAIL...1.00IN
WIND...60MPH
$$
BENTLEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:17 PM EDT, 7 hours 39 minutes earlier.
Area forecast discussion, Jun 10, 3:17 PM EDT, 7 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 317 PM EDT WED JUN 10 2015 .SYNOPSIS... ISSUED AT 307 PM EDT WED JUN 10 2015 A COLD FRONT WILL MOVE SOUTHEAST INTO THE AREA THIS EVENING... AND THEN BECOME STATIONARY TONIGHT. SCATTERED THUNDERSTORMS... SOME POSSIBLY SEVERE... ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE FRONT THIS EVENING. THE FRONT IS EXPECTED TO LIFT NORTH INTO SOUTHERN MICHIGAN THURSDAY AS A LOW PRESSURE SYSTEM MOVES NORTHEAST FROM COLORADO TO IOWA. LOWS TONIGHT WILL BE IN THE 60S WITH HIGHS THURSDAY IN THE 80S. WARM AND HUMID WEATHER WITH A CHANCE OF THUNDERSTORMS IS EXPECTED TO CONTINUE INTO THE WEEKEND. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 307 PM EDT WED JUN 10 2015 SKIES HAVE CLEARED OUT THIS AFTN AND TEMPS RISING THROUGH THE L- M80S. CONVECTIVE TEMPS IN THE U80S SHOULD BE REACHED LATE THIS AFTN ALLOWING THUNDERSTORMS TO DEVELOP IN VERY UNSTABLE AIRMASS WITH MLCAPE >3KJ/KG. CONVERGENCE ALONG LAKE BREEZE OVER SWRN MI/NWRN INDIANA MAY INITIATE CONVECTION... ALTHOUGH NRN IL WHERE CONVERGENCE ALONG APCHG CDFNT AND INSTABILITY A LITTLE STRONGER.... APPEARS TO BE A BETTER CANDIDATE. CAMS SUGGESTS CONVECTION IN BOTH AREAS LATE THIS AFTN/EARLY THIS EVE AND SEEM REASONABLE. STAYED CLOSE TO PREVIOUS GRIDS THROUGH THIS EVE WITH LIKELY POPS... GRDLY DECREASING TO SLIGHT CHC BY 06Z AS INSTABILITY AND FORCING DECREASE. CDFNT EXPECTED TO STALL OVERNIGHT IN AN E-W FASHION ACROSS OUR CWA AS RIDGE ALOFT MOVES EAST INTO OUR AREA AHEAD OF STRONG SHRTWV MOVG INTO THE SRN/CENTRAL PLAINS. MAIN FORCING FOR CONVECTION THURSDAY SHOULD BE WK CONVERGENCE ALONG THIS FRONTAL BOUNDARY WHICH SHOULD LIFT SLOWLY NORTH THROUGH THE DAY AS MAIN SHRTWV LIFTS SLOWLY NE ACROSS THE CENTRAL PLAINS. SCT TSTMS EXPECTED MAINLY ALONG AND NORTH OF THE FRONT WITH HIGHEST POPS NW WHERE A WK PSBLY CONVECTIVELY ENHANCED LEAD SHRTWV LIFTS NE INTO THE WRN GRTLKS. INSTABILITY FCST TO BE SIMILAR TOMORROW AFTN AS THIS AFTN AND SHEAR A BIT STRONGER DUE TO BACKED ALBEIT WK LOW LEVEL WINDS ALONG THE FRONT... SO AGAIN THERE IS A SLIGHT RISK OF SVR STORMS IN THE AFTN. LOWS TONIGHT EXPECTED TO RANGE FROM THE L60S NORTH OF THE FRONT ACROSS SRN MI TO THE U60S SOUTHERN ZONES. TEMPS TOMORROW SHOULD BE SIMILAR TO TODAY... EXCEPT PRBLY A LITTLE COOLER ACROSS NRN ZONES WHICH STAY NORTH OF FRONT MOST IF NOT ALL DAY. && .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 307 PM EDT WED JUN 10 2015 WARM/MOIST SOUTHWEST FLOW OVER A FRONTAL BOUNDARY OSCILLATING BETWEEN THE LOWER LAKES AND OHIO VALLEY WILL KEEP PERIODIC CHANCES FOR SHOWER/STORMS IN THE FORECAST FOR MUCH OF THE EXTENDED PERIOD... UPPER LEVEL SHORTWAVE EJECTING OUT OF THE CENTRAL/HIGH PLAINS WILL TRACK ENE INTO THE WESTERN/CENTRAL LAKES BY FRIDAY AFTERNOON/NIGHT. FEED OF DEEP TROPICAL MOISTURE IN ADVANCE OF THIS SYSTEM SHOULD SUPPORT PERIODS OF CONVECTION DURING THIS TIME ALONG ANY PRE-FRONTAL FEATURES AND PRIMARY FROPA. AS A RESULT HELD WITH HIGHER LIKELY POPS...AND WILL HAVE TO MONITOR THE SEVERE POTENTIAL IN THE AFTN/EVE GIVEN MODEST SHEAR (0-3 KM BULK SHEAR VALUES NEARING 30) AND POTENTIAL FOR MODERATE BL DESTABLIZATION (DEPENDENT ON WARM SECTOR CLOUD COVER). THE RISK APPEARS TO BE LOCALIZED WIND DAMAGE IF ANY MULTICELL CLUSTERS ORGANIZE. BETTER CHANCES FOR A PERIOD OF DRY/COOLER WEATHER (ALTHOUGH OPTED TO HOLD ONTO LOW POPS PER COLLABORATION) EXPECTED INTO SATURDAY AND EARLY SUNDAY AS MID LEVEL RIDGE AXIS BUILDS OVER THE AREA AND INCREASINGLY DIFFUSE SFC BOUNDARY STALLS OVER OR JUST SOUTH OF OUR SOUTHERN ZONES. ACTIVE PATTERN (OPPORTUNTIES FOR HEAVY RAIN/SVR WX) THEN RETURNS THEREAFTER WITH STATIONARY BOUNDARY IN THE VICINITY UNDER PERTURBED WSW FLOW. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 105 PM EDT WED JUN 10 2015 AREA OF SHRA/TS HAS SLOWLY DIMINISHED AS IT SHIFTED E-SE ACROSS NRN INDIANA LATE THIS MORNING AND EARLY THIS AFTN. CDFNT MOVG INTO SRN MI/NRN IL SHOULD MOVE THROUGH SBN THIS EVE THEN BECOME STNRY ACROSS NRN INDIANA OVERNIGHT AS ACCOMPANYING SHRTWV PASSES BY TO THE NORTH. CONTD TEMPO TSRA GROUP IN TAFS BUT MOVED BACK TIMING SOME DUE TO DELAY IN DESTABILIZATION AS A RESULT OF MORNING CONVECTION... ESPECIALLY AT FWA. FOR REST OF THE EVE AND INTO THU MORNING EXPECT MAINLY VFR CONDITIONS AT THE TERMINALS. POTENTIAL FOR BR LATE TONIGHT/EARLY THU MORNING BUT HELD OFF ADDING TO TAFS ATTM TO SEE HOW EXTENSIVE COVERAGE OF TSRA IS THIS AFTN/EVE. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...JT SHORT TERM...JT LONG TERM...STEINWEDEL AVIATION...JT VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 10, 3:36 PM EDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 336 PM EDT WED JUN 10 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-111945- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 336 PM EDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND THEN GRADUALLY DIMINISH TONIGHT. THERE IS A CHANCE THE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL IN THUNDERSTORMS COULD CAUSE MINOR FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR STRONG TO SEVERE STORMS THURSDAY AND FRIDAY AFTERNOON AND EVENING. ADDITIONAL STORMS ARE POSSIBLE THROUGH THE WEEKEND INTO EARLY NEXT WEEK. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON... AND AGAIN THURSDAY AND FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-111945- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 336 PM EDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE SOME STORMS WILL PRODUCE WIND GUSTS TO 50 KNOTS AND LARGE HAIL LATE THIS AFTERNOON AND EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR STRONG TO SEVERE STORMS THURSDAY AND FRIDAY AFTERNOON AND EVENING. ADDITIONAL STORMS ARE POSSIBLE THROUGH THE WEEKEND INTO EARLY NEXT WEEK. STRONG STORMS ARE POSSIBLE. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/
In the hours before
Local storm report, Jun 10, 9:32 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
932 PM EDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 2 ENE PLYMOUTH 41.35N 86.27W
06/10/2015 M1.00 INCH MARSHALL IN BROADCAST MEDIA
QUARTER SIZE HAIL AT US 30 AND US 31 NEAR PLYMOUTH
&&
NGLocal storm report, Jun 10, 9:43 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
943 PM EDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM HAIL 2 NNW WAUSEON 41.57N 84.16W
06/10/2015 E1.25 INCH FULTON OH PUBLIC
&&
NGLocal storm report, Jun 10, 9:58 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
958 PM EDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM TSTM WND GST DELTA 41.57N 84.01W
06/10/2015 E50 MPH FULTON OH TRAINED SPOTTER
RELAYED BY EMERGENCY MANAGEMENT
&&
NGLocal storm report, Jun 10, 10:03 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1003 PM EDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM TSTM WND GST 3 S NORTH WEBSTER 41.28N 85.70W
06/10/2015 M56 MPH KOSCIUSKO IN MESONET
&&
SKIPPERLocal storm report, Jun 10, 10:12 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1012 PM EDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM TSTM WND DMG 1 SSW GERALD 41.44N 84.15W
06/10/2015 HENRY OH EMERGENCY MNGR
TREE DOWN ALONG COUNTY ROAD T BETWEEN COUNTY ROADS 14
AND 15. TIME ESTIMATED FROM RADAR.
&&
NGSpecial weather statement, Jun 10, 10:43 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1043 PM EDT WED JUN 10 2015
OHZ004-005-015-110315-
HENRY-DEFIANCE-PAULDING-
1043 PM EDT WED JUN 10 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN PAULDING...
HENRY AND DEFIANCE COUNTIES...
AT 1042 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR NAPOLEON TO NEAR HICKSVILLE...AND MOVING EAST AT
35 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
DEFIANCE...NAPOLEON...HICKSVILLE...DESHLER...HOLGATE...MCCLURE...
INDEPENDENCE...SHERWOOD...HAMLER...MALINTA...FLORIDA...CECIL...NEW
BAVARIA...MARK CENTER...AYERSVILLE...ARTHUR...PLEASANT BEND...THE
BEND...JEWELL AND OKOLONA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4117 8439 4119 8471 4134 8480 4142 8388
4117 8388
TIME...MOT...LOC 0242Z 286DEG 31KT 4137 8407 4132 8474
BENTLEYThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:45 PM EDT | Special Weather Statement | IWX | Fulton | 30 min |
| Jun 10, 8:55 PM EDT | Severe Thunderstorm Warning | IWX | Fulton | 50 min |
| Jun 10, 9:07 PM EDT | Severe Thunderstorm Warning | IWX | Williams | 38 min |
| Jun 10, 9:44 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Henry | 46 min |
| Jun 10, 9:59 PM EDT | Areal Flood Advisory | IWX | Defiance, Fulton, Henry, Williams | 3 hr |
| Jun 10, 10:43 PM EDT | Special Weather Statement | IWX | Defiance, Henry | 32 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.